# SDR DALA2021080904538

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 DENT ON AFT CARGO FRAME STATION ON 1320 BETWEEN 26L AND 27L. AREA INSPECTED ON AMDS 2020-2379. CORRECTIVE ACTION: SUMMARY OF NRC 00866. FRAME STATION ON 1320 BETWEEN 26L AND 27L. WAS REPAIRED PER B757-200 SRM. (1900488)
